# SDR UALA2011090504790

- Difficulty date: September 4, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 61,205 hours, 10,987 cycles
- Engine: Pwa PW4077
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 100201021000
- Part serial: CJ000247
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEC STANDBY SYS ELECTRICAL DC-STANDBY POWER SYSTEM FAILED THE SYSTEM SELF-CHECK.  STATUS MSG-2413074 INACTV DC INTER MSG-2413056 ACTIVE DC MODE.  ACP'D FIM 24-33 TASK 806, MSG ACTIVE.  REPLACED DC STDBY CARD M24406A12 AND STATIC INVERTER M2 4016 REF MM, MSG NOT ACTIVE, TESTS OKAY.
